|STEVENS JOHNSON SYNDROME
Nov 12, 2003
I have gotten several calls here lately....from lawyers regarding my bout stevens-johnson syndrome.....i am out of work, i have been hiv+ for over 15 years....I dont feel like is morally correct to sue a doctor who is by the way working for the county...could you tell me more about this syndrome..
| Response from Dr. Wohl
Stevens Johnson Syndrome is a reaction to a chemical in which the skin starts to separate from the rest of the body. It also involves the moist surfaces such as the mouth, the anus, vagina.
It can be fatal like a bad burn.
It is rare and unpredictable. In my opinion, if you had Stevens Johnson from drug A and then later a doctor gave you drug A again despite knowing you had this bad reaction, that would be wrong. Otherwise, if you developed this out of the blue, my opinion is it is unlikely you would win a suit even if you decided to pursue one. DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.